Persist with progesterone in spite of side-effects

Concerning your readers who had upsets with progesterone cream, I am sorry to hear about their experiences. I have been prescribing progesterone cream with good effect. When there is too much oestrogen in the body, it compensates by closing down oestrogen receptors. When progesterone is then applied, these receptors open up. The body gets the same reaction as if there was too much oestrogen, with symptoms of bloating, sore and lumpy breasts, mood swings, etc. This can persist until the body balances out. This reaction can be upsetting and women often give up at this point. It is important to know this may happen, to get advice from the doctor and to persist. – Dr Shauki N. Mahomed, Richmond, Surrey


WDDTY replies: But see pp 10-11 in this issue . . .

What Doctors Don't Tell You Written by What Doctors Don't Tell You

We Humbly Recommend

Get the Healthiest Newsletter!

Get a dose of Healthy delivered straight to your inbox. Each FREE issue features amazing content that will elevate your Body, Mind, and Spirit.

Your data is never shared with 3rd parties

Introducing

Healthy Shopping

Health and Wellbeing products lovingly curated for you.